# SDR AALA201609209023

- Difficulty date: September 15, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 52,909 hours, 19,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 43 PRESSURE PLATE AFT HOLES SHOWS CRACK INDICATIONS.  REPLACED THE PRESSURE PLATE IAW DRAWING D53370567 AND SRM 51-42-11.
